# SDR QXEA9900288

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - DURING TAKEOFF ROLL, THERE WAS SMOKE SMELL IN CABIN.  NO PRESSURE ABOVE 3 PSI, DUCT PRESSURE 10 PSI WITH ANTI-ICE ON.  MAINTENANCE GROUND RUN AIRCRAFT, ENGINE 1 AND 2 SAME ACCELERATION RATE.  RAN BOTH AT HIGH POWER, NO SMOKE SMELL IN CABIN.  AIRCRAFT PRESSURE TO 4.0 PSI, AFT PRESSURE DROP.  CHECK OK, NO PARTS REPLACED.
